Aggregate codifferential method for nonsmooth DC optimization


Tor A. H. , Bagirov A., KARASÖZEN B.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.259, pp.851-867, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 259
  • Publication Date: 2014
  • Doi Number: 10.1016/j.cam.2013.08.010
  • Title of Journal : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Page Numbers: pp.851-867

Abstract

A new algorithm is developed based on the concept of codifferential for minimizing the difference of convex nonsmooth functions. Since the computation of the whole codifferential is not always possible, we use a fixed number of elements from the codifferential to compute the search directions. The convergence of the proposed algorithm is proved. The efficiency of the algorithm is demonstrated by comparing it with the subgradient, the truncated codifferential and the proximal bundle methods using nonsmooth optimization test problems. (C) 2013 Elsevier B.V. All rights reserved.